Negative-order norm estimates for nonlinear hyperbolic conservation laws

Ji, Liangyue, Xu, Yan and Ryan, Jennifer (2013) Negative-order norm estimates for nonlinear hyperbolic conservation laws. Journal of Scientific Computing, 54 (2-3). pp. 269-310. ISSN 1573-7691

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 11 Sep 2013 05:17
Last Modified: 25 Oct 2019 15:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/43236
DOI: 10.1007/s10915-012-9668-6

Actions (login required)

View Item View Item